I recently started on wellbutrin SR 150mg for my anxiety. After a week of 150mg once a day I was increased to the target dose of 150mg SR twice a day. The first few days I felt like I was in a fog and couldn't focus on anything, this went away after a few days, but now I feel just emotionally empty. I don't feel depressed, at least I don't think, just very uninterested in anything and kind of just going through the motions each day. I feel like I have to force myself to enjoy things, otherwise I just feel indifferent to everything. It has only been a little over 2 weeks since I started. I have taken Wellbutrin SR in the past with great results, but I don't remember feeling this way. Does anyone else have any experience with this? I want to give it a few more weeks, and hope this feeling improves because this is not my normal at all.
My opinion is your doctor probably increase your dosage from 150 to 300 in less than 3 months. For 150mg, a lot of people do not experience any significant improvements nor side effects until a 3 months period. Most of the people have to take 300mg Wellburtin in order to feel better, but the doctor always start with 150mg for a 3 months period, and then evaluate again to see if 300mg will be right for you even though he feels that 300mg is sufficient for MDD initially in a patient. If 300mg make you so emotionally emptied, consult with your psychiatrist for further input as this Rx should boost your energy and improve your interest of doing the things you enjoy.
I wish I had more pertinent input for you but I am wondering if you might respond better to a single dose of 300 mg Wellbutrin XL vs the two daily doses of Wellbutrin SR. Just a thought and maybe something to bring up with your Doctor.
Take care for now and all the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2009 • 2 answers
Updated 15 Aug 2015 • 1 answer
Wellbutrin - Does increasing the dose from 150mg to 300mg have side effects if you have been taking?
Updated 9 May 2017 • 1 answer
Updated 10 Dec 2017 • 1 answer
Updated 19 Aug 2018 • 2 answers